The reason that weight loss is listed as a side-effect of Wellbutrin is that it is an "activating" medication. It tends to give the user a "boost" in mood, which can take the form of increased activity. Depressed people can be very low energy, which can cause low appetite and weight loss. Due to the increased energy that Wellbutrin can give, the extra boost can cause the user to increase their activity, even to the point of forgetting to eat. Wellbutrin users sometimes have to be reminded to eat, because they are not use to this new level of activity. Wellbutrin is also used by some people to quit smoking, so it does have a component that reduces what you might call an "oral" component. I am by no means an expert on Wellbutrin, just passing along my experience. Oh, by the way. The side effects can be very temporary. I was a smoker who slowed down when I started on Wellbutrin, but it didn't last very long.
Best of luck,